# SDR UPS01837198

- Difficulty date: October 17, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 4772397U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1770 LONG 17R LONGERON AND END FITTING ARE CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 4772397, AND SRM 51-1-21, 51-1-20D, AND REMOVED, FABRICATED, AND REPLACED LONGERON IAW DWG S-1616757, AND SRM 51-1-20D, 51-1-21.
